Recent Issues
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Subscriptions
Editorial Board
Submission Guidelines
Submission Form
Ethics Statement
To Appear
Editorial Login
Contacts
 
ISSN (electronic): 2576-7666
ISSN (print): 2576-7658
Other MSP Journals
In  Forthcoming  Issues
The Markov sequence problem for the Jacobi polynomials and on the simplex

Dominique Bakry, Lamine Mbarki

Nilpotence theorems via homological residue fields

Paul Balmer

Finite dimensional reduction of a supercritical exponent equation

Mohamed Ben Ayed

G-symmetric monoidal categories of modules over equivariant commutative ring spectra

Andrew J. Blumberg, Michael A. Hill

Tame multiplicity and conductor for local Galois representations

Colin J. Bushnell, Guy Henniart

Degeneracy loci, virtual cycles and nested Hilbert schemes I

Amin Gholampour, Richard P. Thomas

Potentially good reduction loci of Shimura varieties

Naoki Imai, Yoichi Mieda

On log motives

Tetsushi Ito, Kazuya Kato, Chikara Nakayama, Sampei Usui

Statistics of K-groups modulo p for the ring of integers of a varying quadratic number field

Bruce W. Jordan, Zev Klagsbrun, Bjorn Poonen, Christopher Skinner, Yevgeny Zaytman

Monodromy and Log Geometry

Arthur E. Ogus, Piotr Achinger

On p-adic vanishing cycles of log smooth families

Shuji Saito, Kanetomo Sato